# SDR CA120727008

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Part number: 3024767
- Condition: Cracked
- Location: Diffuser Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING HOT SECTION BOROSCOPE, AME DISCOVERED ONE COMPRESSOR TUBINE GUIDE VANE DAMAGED. ENGINE WAS SPLIT TO PERMIT HOT SECTION REPAIR.  ONCE THE ENGINE OPEN, 1 DIFFUSER EXIT DUCT WAS FOUND CRACKED AND A PIECE OF THE DIFFUSER EXIT DUCT WAS FOUND AT THE BOTTOM OF THE GAS GENERATOR CAS.  DIFFUSER REPAIRED IAW MM, HOT SECTION REPAIR PERFORMED AND ACFT RETURNED TO SERVICE.
